# SDR WX0500014

- Difficulty date: February 4, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Acm
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

IFP - ABORTED TAKEOFF (HIGH SPEED 110-115 KNOTS) DUE TO STRONG AND PRONOUNCED ACRID/RUBBERY SMELL.  MAINTENANCE INSPECTED ACM’S, WATER SEPARATORS, DRAINS AND ANTI-ICE SCREENS WITH NO DEFECTS NOTED.  MAINTENANCE CLEANED COALESCER BAGS.  SYSTEM OPERATIONALLY CHECKED GOOD IAW MM 21-20-02.  AIRCRAFT RETURNED TO SERVICE.
